# SDR AALA202305311529

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 27,145 hours, 10,896 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGERS HAVE DIFFICULTY OPENING FORWARD LAVATORY DOOR. SECURED LOOSE TRIM AROUND FWD DOOR.
